Monopril-HCT Overdose

Treatment for a Monopril-HCT Overdose

The treatment for a Monopril-HCT overdose will vary. If the Monopril-HCT overdose was recent, the healthcare provider may use certain medicines or place a tube into the stomach to "pump the stomach." Dialysis may also be recommended once Monopril-HCT has been absorbed into the body.
 
Treatment also involves supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
 
  • Fluids through an intravenous line (IV)
  • Medications to increase blood pressure
  • Other treatments based on the complications that occur
  • Close monitoring of the heart and lungs.
     
It is important that you seek medical attention immediately if you believe that you may have overdosed on Monopril-HCT.
10 Foods That Lower Cholesterol

Monopril-HCT Medicine

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2019 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.